# SDR CAL950386

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10801
- Make and model: Doug DC-9-82
- Aircraft serial: 49127
- System (JASC): 2420 · AC Generation System
- Part: Panel
- Part number: 947F9452
- Condition: Inoperative
- Location: Gen Control
- Part time: 18,631 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 0679 - EWR - WHILE OPERATING THE APU, WITH THE NR 1 GENERATOR PLACARDED INOPERATIVE.  THE APU GENERATOR FEEDER FAULT LIGHT ILLUMINATED.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE APU GENERATOR CONTROL UNIT AT FAULT.  THE APU GENERATOR CONTROL UNIT WAS REMOVED AND REPLACED.  (W)
